Alert archive / Minnesota / River Flood Warnings in 2014
River Flood Warning 48, NWS Grand Forks, ND
NWS Grand Forks, ND issued this river flood warning at Jul 6, 2014, 9:35 PM CDT for Kittson County, Minnesota. It was in force for 63 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2014, 9:35 PM CDT (02:35 UTC)
- Expired
- Jul 9, 2014, 1:00 PM CDT
- In force
- 63 hr
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Flood severity
- Minor
County Kittson County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 144 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Two Rivers River at Hallock (HLLM5).
- Action stage
- 800 ft
- Minor stage
- 802 ft
- Moderate stage
- 806 ft
- Major stage
- 810 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05095000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
478 WGUS43 KFGF 070235 FLWFGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 935 PM CDT SUN JUL 6 2014 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A FLOOD WARNING (NEW) FOR THESE RIVER LOCATIONS IN MINNESOTA... NEW FLOODING IS FORECAST TO OCCUR AT... * HALLOCK...ON THE TWO RIVERS RIVER...IN KITTSON COUNTY. A FOLLOW-UP FLOOD STATEMENT WITH MORE DETAILED FLOODING INFORMATION WILL BE ISSUED SHORTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC069-070335- /O.NEW.KFGF.FL.W.0048.140707T0235Z-140709T1800Z/ /HLLM5.1.ER.140707T0145Z.140707T1200Z.140708T1200Z.NO/ 935 PM CDT SUN JUL 6 2014 THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A NEW FLOOD WARNING FOR... * ...HALLOCK...ON THE TWO RIVERS RIVER. * UNTIL WEDNESDAY AFTERNOON. * AT 9:00 PM SUNDAY THE STAGE WAS 802.0 FEET. * MINOR FLOOD STAGE IS 802.0 FEET. * MINOR FLOODING IS OCCURRING AND FOR THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 802.5 FEET BY MONDAY MID-MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MID-MORNING. && LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667 $$
4 follow-up statements
008 WGUS83 KFGF 070240 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 940 PM CDT SUN JUL 6 2014 ...THE FLOOD WARNING IS NOW CANCELLED FOR THESE RIVER LOCATIONS IN MINNESOTA... * DILWORTH...ON THE BUFFALO RIVER...IN CLAY COUNTY ...THE FLOOD WARNING CONTINUES FOR THESE RIVER LOCATIONS IN MINNESOTA... * HALLOCK...ON THE TWO RIVERS RIVER ...IN KITTSON COUNTY THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC027-070310- /O.CAN.KFGF.FL.W.0036.000000T0000Z-140708T0336Z/ /DILM5.1.ER.140617T2130Z.140623T1600Z.140707T0050Z.NO/ 940 PM CDT SUN JUL 6 2014 THE FLOOD WARNING IS CANCELLED FOR... * ...DILWORTH...ON THE BUFFALO RIVER. * AT 8:30 PM SUNDAY THE STAGE WAS 12.0 FEET. * FELL BELOW FLOOD STAGE AT 7:50 PM SUNDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.4 FEET BY TUESDAY MID-MORNING. * IMPACT STATEMENT(S) - AT 12.0 FEET, FLOOD WARNING STAGE...MINOR. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE MON TUE WED THU FRI SAT SUN (MONTH/DAY) 07/07 07/08 07/09 07/10 07/11 07/12 07/13 BUFFALO RIVER DILWORTH 10.9 10.1 9.6 9.2 8.6 8.1 7.8 LAT...LON 4715 9682 4704 9681 4689 9669 4684 9652 4692 9650 $$ MNC069-081440- /O.CON.KFGF.FL.W.0048.000000T0000Z-140709T1800Z/ /HLLM5.1.ER.140707T0145Z.140707T1200Z.140708T1200Z.NO/ 940 PM CDT SUN JUL 6 2014 THE FLOOD WARNING CONTINUES FOR... * ...HALLOCK...ON THE TWO RIVERS RIVER. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM SUNDAY THE STAGE WAS 802.0 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 802.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 802.5 FEET SOMETIME MONDAY MID-MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MID-MORNING. * THE RIVER IS FORECAST TO CREST AT 802.5 ON MONDAY MID-MORNING DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 802.0 FEET, FLOOD WARNING STAGE... MINOR.CULVERTS WITH FLAPPERS CHECKED AND THE DIKE WALKED.BANKFULL STAGE. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE MON TUE WED THU FRI SAT SUN (MONTH/DAY) 07/07 07/08 07/09 07/10 07/11 07/12 07/13 TWO RIVERS RIVER HALLOCK 802.4 801.5 800.4 799.5 798.9 798.5 798.1 LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667 $$
970 WGUS83 KFGF 071439 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 939 AM CDT MON JUL 7 2014 ...THE FLOOD WARNING CONTINUES FOR THESE RIVER LOCATIONS IN MINNESOTA... * HALLOCK...ON THE TWO RIVERS RIVER ...IN KITTSON COUNTY .RECENT HEAVY RAINS HAS KEPT THE TWO RIVERS RIVER AT HALLOCK JUST ABOVE FLOOD STAGE. THE WARNING WILL CONTINUE UNTIL AFTER THE FLOOD WAVE MOVES DOWN STREAM. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC069-081439- /O.CON.KFGF.FL.W.0048.000000T0000Z-140709T1800Z/ /HLLM5.1.ER.140707T0145Z.140707T1800Z.140708T1200Z.NO/ 939 AM CDT MON JUL 7 2014 THE FLOOD WARNING CONTINUES FOR... * ...HALLOCK...ON THE TWO RIVERS RIVER. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM MONDAY THE STAGE WAS 802.3 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 802.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MID-MORNING. * THE RIVER IS FORECAST TO CREST AT 802.4 FEET ON MONDAY EARLY AFTERNOON DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 802.0 FEET, FLOOD WARNING STAGE... MINOR. CULVERTS WITH FLAPPERS CHECKED AND THE DIKE WALKED. BANKFULL STAGE. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE TUE WED THU FRI SAT SUN MON (MONTH/DAY) 07/08 07/09 07/10 07/11 07/12 07/13 07/14 TWO RIVERS RIVER HALLOCK 802.0 800.9 799.9 799.2 798.7 798.3 798.0 LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667 $$
696 WGUS83 KFGF 080036 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 736 PM CDT MON JUL 7 2014 ...THE FLOOD WARNING CONTINUES FOR THESE RIVER LOCATIONS IN MINNESOTA... * HALLOCK...ON THE TWO RIVERS RIVER ...IN KITTSON COUNTY THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC069-091236- /O.CON.KFGF.FL.W.0048.000000T0000Z-140709T1800Z/ /HLLM5.1.ER.140707T0145Z.140707T1245Z.140708T1200Z.NO/ 736 PM CDT MON JUL 7 2014 THE FLOOD WARNING CONTINUES FOR... * ...HALLOCK...ON THE TWO RIVERS RIVER. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM MONDAY THE STAGE WAS 802.0 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 802.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MID-MORNING. * IMPACT STATEMENT(S) - AT 802.0 FEET, FLOOD WARNING STAGE... MINOR.CULVERTS WITH FLAPPERS CHECKED AND THE DIKE WALKED.BANKFULL STAGE. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE TUE WED THU FRI SAT SUN MON (MONTH/DAY) 07/08 07/09 07/10 07/11 07/12 07/13 07/14 TWO RIVERS RIVER HALLOCK 801.7 801.0 800.3 799.6 799.0 798.5 798.1 LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667 $$
262 WGUS83 KFGF 080440 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 1140 PM CDT MON JUL 7 2014 ...THE FLOOD WARNING IS NOW CANCELLED FOR THESE RIVER LOCATIONS IN MINNESOTA... * HALLOCK...ON THE TWO RIVERS RIVER...IN KITTSON COUNTY THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC069-080510- /O.CAN.KFGF.FL.W.0048.000000T0000Z-140709T1800Z/ /HLLM5.1.ER.140707T0145Z.140707T1245Z.140708T0007Z.NO/ 1140 PM CDT MON JUL 7 2014 THE FLOOD WARNING IS CANCELLED FOR... * ...HALLOCK...ON THE TWO RIVERS RIVER. * AT 11:00 PM MONDAY THE STAGE WAS 801.6 FEET. * FELL BELOW FLOOD STAGE AT 7:07 PM MONDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 800.9 FEET BY WEDNESDAY MID-MORNING. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE TUE WED THU FRI SAT SUN MON (MONTH/DAY) 07/08 07/09 07/10 07/11 07/12 07/13 07/14 TWO RIVERS RIVER HALLOCK 801.2 800.8 800.3 799.6 799.0 798.5 798.1 LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this river flood warning went out at Jul 6, 6:52 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jul 6, 6:52 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 652 PM CDT SUN JUL 6 2014 .UPDATE... ISSUED AT 652 PM CDT SUN JUL 6 2014 CUMULUS STARTING TO THIN OUT ALREADY WHICH SHOULD LEAVE THE FA WITH LITTLE CLOUD COVER FOR A WHILE. GOOD BATCH OF MID LEVEL CLOUDS UP IN SOUTHEAST SASKATCHEWAN DOWN INTO EASTERN MT THAT WILL MOVE INTO THE WESTERN FA LATE THIS EVENING. THERE ARE SOME SHOWERS AND TSTMS ASSOCIATED WITH THESE CLOUDS THAT MAY ALSO HOLD TOGETHER AS THEY MOVE EAST. LATEST MODELS SEEM TO SHOW A SLIGHTLY BETTER CHANCE OF THESE HOLDING TOGETHER AS THEY TRACK ALONG A KMOT TO KFAR LINE AFTER MIDNIGHT. WILL KEEP AN EYE ON THE PROGRESSION OF THESE ECHOES OVER THE NEXT FEW HOURS AND SEE IF ANY BETTER TIMING OR COVERAGE AREA CAN BE INSERTED INTO THE FORECAST. FOR NOW FORECAST IS FINE AND NO CHANGES ARE PLANNED. THERE HAVE ALSO BEEN A FEW SPOTTY SHOWERS DROPPING DOWN INTO THE FA AROUND THE LAKE OF THE WOODS. HOWEVER THESE HAVE BEEN DRYING UP AS THEY MOVE SOUTHWARD SO NOT PLANNING ON ADDING ANY SHOWERS FOR THESE EITHER. && .SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT) ISSUED AT 322 PM CDT SUN JUL 6 2014 IMPRESSIVE UPPER LEVEL LOW IN NRN SASK WILL MOVE INTO NRN MANITOBA TONIGHT AND THEN DROP SOUTH-SOUTHEAST INTO NW ONTARIO MONDAY AFTERNOON. AS IT DOES UPPER LEVEL TROUGH WILL SWING SOUTH ACROSS THE FORECAST AREA MONDAY AFTN. 500 MB COLD POOL WITH -16C AIR WILL DROP INTO NRN VALLEY/NW MN BY 00Z TUES. ENOUGH SFC HEATING AND COOL AIR ALOFT TO GENERATE MUCAPES IN THE 1500 TO 2000 J/KG RANGE. DO EXPECT SOME SCATTERED CONVECTION MONDAY MORNING MOVING IN FROM THE NORTHWEST (REMAINS OF ACTIVITY NOW IN SASK) BUT MORE NUMEROUS SHOWERS/STORMS WILL FORM MON AFTN SO A LIKELY POP IDEA MOST AREAS SEEMS REASONABLE. COOLER AIR ALOFT COULD LEAD TO ISOLD HAILERS. ACTIVITY WILL DIMINISH WITH THE SETTING SUN MONDAY NIGHT. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 322 PM CDT SUN JUL 6 2014 A WEAK SHORT WAVE MOVING SOUTH ON BACKSIDE OF UPPER TROUGH COMBINED WITH COOL AIR ALOFT AND SOME SUN WILL CREATE ISOLD SHOWER/TSTM ACTIVITY TUESDAY...BEFORE HIGH PRESSURE BUILDS IN TUES NIGHT-WED WITH DRY WEATHER. WEDNESDAY NIGHT THROUGH SUNDAY...12 UTC GFS/ECMWF ARE IN GOOD AGREEMENT...BOTH SHOWING A LARGE 500 HPA TROUGH MOVE ACROSS SOUTHERN CANADA LATE IN THE WEEK. ASSOCIATED COLD FRONT SWEEPS ACROSS THE NORTHERN PLAINS THURSDAY NIGHT INTO FRIDAY...BRINGING THE BEST CHANCE OF WIDESPREAD SHOWERS AND THUNDERSTORMS. STRONG FORCING ALOFT COMBINED WITH 850 HPA JET AROUND 30 TO 35 KTS AND MODEST MOISTURE ADVECTION AHEAD OF THE FRONT COULD RESULT IN SEVERE CONVECTION...BUT WAY TOO EARLY TO PINPOINT TIME AND LOCATION. THE THURSDAY BEFORE AND SATURDAY/SUNDAY AFTER THE CONVECTIVE EVENT LOOK MOSTLY DRY WITH SFC HIGH PRESSURE DOMINATING THE REGIONAL WEATHER PATTERN. DAY TO DAY TEMPERATURE SWINGS LIKELY TO BE MINIMAL WITH HIGHS IN THE UPPER 70S TO LOWER 80S AND LOWS IN THE 60S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 652 PM CDT SUN JUL 6 2014 WITH THE CUMULUS FADING SKIES SHOULD BE MAINLY CLEAR FOR A FEW HOURS EARLY THIS EVENING WITH DIMINISHING WINDS. OTHERWISE THE MID CLOUDS TO THE WEST AND NW SHOULD MAKE THEIR WAY INTO THE AREA AROUND OR AFTER MIDNIGHT AND LAST INTO MON MORNING. NOT SURE HOW MUCH OR IF ANY SHOWER ACTIVITY WILL HOLD TOGETHER BUT DID MENTION VCSH AFTER MIDNIGHT AT KFAR. IF SUN CAN BREAK THROUGH BY MID TO LATE MORNING AND PROVIDE SOME HEATING THERE SHOULD BE MORE CUMULUS DEVELOPMENT BY LATE MORNING INTO THE AFTERNOON. AT THIS POINT WILL JUST MENTION SOME AFTERNOON VCTS AT THE TAF SITES. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && UPDATE...GODON SHORT TERM...RIDDLE LONG TERM...RIDDLE/ROGERS AVIATION...GODON
Hazardous weather outlook, Jul 6, 6:53 AM CDT, 14 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 653 AM CDT SUN JUL 6 2014 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-071200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 653 AM CDT SUN JUL 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT A FEW SHOWERS AND STORMS ARE POSSIBLE MAINLY THIS MORNING IN WESTERN MINNESOTA...BUT SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE SHOWERS AND STORMS MAY DEVELOP ONCE AGAIN ON MONDAY...WITH A FEW STRONG TO LOCALLY SEVERE STORMS POSSIBLE BY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. DK
In the hours before
Local storm report, Jul 6, 7:59 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
759 PM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND DMG 7 SE HILLSBORO 47.33N 96.96W
07/05/2014 TRAILL ND PUBLIC
THE TOP 4 FEET OF TWO 40 FOOT EVERGREEN TREES BROKEN OFF.
ALSO AN OLDER TREE BLOWN DOWN.
&&
TGRAFENALocal storm report, Jul 6, 8:11 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
811 PM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM TSTM WND DMG 5 SW CHAMBERLAIN 46.85N 94.80W
07/06/2014 HUBBARD MN PUBLIC
MULTIPLE TREES BLOWN DOWN ON THE EAST SIDE OF WOLF LAKE
&&
TGRAFENALocal storm report, Jul 6, 8:14 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
814 PM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HAIL 5 NE GARDNER 47.19N 96.89W
07/06/2014 E1.00 INCH CASS ND PUBLIC
SMALL BRANCHES BLOWN DOWN IN YARD AND LAWN FURNITURE
SCATTERED ABOUT.
&&
VGODONLocal storm report, Jul 6, 9:06 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
906 PM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM HAIL 2 SE ERDAHL 45.97N 95.79W
07/06/2014 E1.00 INCH GRANT MN PUBLIC
&&
TGRAFENALocal storm report, Jul 6, 9:08 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
908 PM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM HAIL 2 SE ELBOW LAKE 45.97N 95.95W
07/06/2014 E0.88 INCH GRANT MN PUBLIC
&&
TGRAFENALocal storm report, Jul 6, 9:16 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
916 PM CDT SUN JUL 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM TSTM WND GST BADGER 48.78N 96.02W
07/05/2014 E60.00 MPH ROSEAU MN PUBLIC
OBSERVER NOTED VERY STRONG WINDS LIFTING SHINGLES
0602 PM HAIL 13 ESE GREENBUSH 48.63N 95.92W
07/05/2014 E1.00 INCH ROSEAU MN PUBLIC
ALSO ABOUT 4NNE OF HOMOLKA.
0610 PM HAIL 17 ESE GREENBUSH 48.60N 95.84W
07/05/2014 E1.00 INCH ROSEAU MN PUBLIC
4ENE OF HOMOLKA.
0658 PM HAIL 7 NW FOURTOWN 48.35N 95.44W
07/05/2014 E1.75 INCH BELTRAMI MN PUBLIC
THE HAIL STARTED SMALL AND ENDED BIG
0815 PM HAIL 12 W SHOOKS 47.87N 94.70W
07/05/2014 E1.00 INCH BELTRAMI MN PUBLIC
0845 PM HAIL 3 WNW BLACKDUCK 47.74N 94.61W
07/05/2014 M1.00 INCH BELTRAMI MN EMERGENCY MNGR
NORTH SHORE OF BLACKDUCK LAKE.
0848 PM HAIL 2 S BLACKDUCK 47.70N 94.55W
07/05/2014 E1.00 INCH BELTRAMI MN PUBLIC
1105 PM HAIL VERGAS 46.66N 95.80W
07/05/2014 E1.25 INCH OTTER TAIL MN TRAINED SPOTTER
1109 PM HAIL VERGAS 46.66N 95.80W
07/05/2014 E0.88 INCH OTTER TAIL MN PUBLIC
VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
1115 PM TSTM WND DMG 3 SE FINLEY 47.48N 97.79W
07/05/2014 STEELE ND LAW ENFORCEMENT
LOCATION 3 MILES SOUTH AND EAST OF FINLEY. ONE SHED BLOWN
OVER. HALF OF ROOF MISSING ON ANOTHER SHED. CROPS LAID
FLAT DUE TO WINDS. REPORTED BY STEELE CTY SHERIFF. TIME
APPROXIMATE.
1115 PM TSTM WND DMG 6 NE HOPE 47.39N 97.63W
07/05/2014 STEELE ND PUBLIC
YARD LIGHT POLE SNAPPED ON FARMSTEAD. TIME APPROXIMATE.
1133 PM HAIL 11 E DETROIT LAKES 46.81N 95.61W
07/05/2014 E1.00 INCH BECKER MN PUBLIC
A FEW HAIL STONES THE SIZE OF A QUARTER.
1135 PM TSTM WND DMG 7 SE HILLSBORO 47.33N 96.96W
07/05/2014 TRAILL ND PUBLIC
THE TOP 4 FEET OF TWO 40 FOOT EVERGREEN TREES BROKEN OFF.
ALSO AN OLDER TREE BLOWN DOWN.
1150 PM HAIL 6 NE PAGE 47.22N 97.48W
07/05/2014 E1.00 INCH CASS ND PUBLIC
ALSO SOME SMALL BRANCHES BLOWN DOWN.
1215 AM HAIL 5 NE GARDNER 47.19N 96.89W
07/06/2014 E1.00 INCH CASS ND PUBLIC
SMALL BRANCHES BLOWN DOWN IN YARD AND LAWN FURNITURE
SCATTERED ABOUT.
1230 AM HAIL MAIDA 49.00N 98.36W
07/06/2014 E2.75 INCH CAVALIER ND TRAINED SPOTTER
1230 AM FUNNEL CLOUD 2 N MOUNT CARMEL 48.96N 98.39W
07/06/2014 CAVALIER ND EMERGENCY MNGR
CAMPERS AT THE MOUNT CARMEL RECREATION AREA CAMPGROUND
REPORTED OBSERVING A FUNNEL CLOUD WITHIN THE LIGHTNING
BUT COULD NOT TELL IF IT REACHED THE GROUND. TIME AND
LOCATION ESTIMATED FROM RADAR.
1230 AM HAIL 13 N LANGDON 48.95N 98.37W
07/06/2014 M4.00 INCH CAVALIER ND EMERGENCY MNGR
PICTURE RECEIVED OF A HAIL STONE NEXT TO A TAPE
MEASURE...HAIL STONE WAS 45 MINUTES OLD WHEN THE PICTURE
WAS TAKEN. SOFTBALL SIZED HOLES OBSERVED IN THE GRASS.
WINDSHIELDS TOTALLY BUSTED OUT...MAJOR DAMAGE TO THE
SIDING OF THE HOUSE...AND MAJOR CROP DAMAGE. TIME
ESTIMATED FROM RADAR.
1245 AM HAIL 4 NE VANG 48.95N 98.06W
07/06/2014 E2.75 INCH CAVALIER ND TRAINED SPOTTER
1245 AM TSTM WND DMG 10 E WAUBUN 47.18N 95.73W
07/06/2014 MAHNOMEN MN LAW ENFORCEMENT
TREES BLOWN OVER COUNTY ROAD 144. TIME AND EXACT LOCATION
ARE ESTIMATED FROM RADAR.
1255 AM HAIL WEST FARGO 46.87N 96.90W
07/06/2014 E1.00 INCH CASS ND BROADCAST MEDIA
VIA VALLEY NEWS LIVE FACEBOOK.TIME ESTIMATED FROM RADAR.
1255 AM HAIL WEST FARGO 46.87N 96.90W
07/06/2014 E0.88 INCH CASS ND PUBLIC
VIA SOCIAL MEDIA.
0100 AM HAIL 3 W WALHALLA 48.92N 97.98W
07/06/2014 E1.75 INCH CAVALIER ND BROADCAST MEDIA
FROM VALLEY NEWS LIVE FACEBOOK.
0109 AM TSTM WND GST 7 NW CAVALIER 48.87N 97.73W
07/06/2014 M81.00 MPH PEMBINA ND CO-OP OBSERVER
VIA PERSONAL WEATHER STATION. ALSO REPORTED MANY TREE
TOPS BROKEN OFF. TIME ESTIMATED.
0115 AM HAIL HITTERDAL 46.98N 96.26W
07/06/2014 E1.00 INCH CLAY MN PUBLIC
0125 AM HAIL 3 W LAKE PARK 46.88N 96.16W
07/06/2014 E1.25 INCH BECKER MN PUBLIC
0140 AM TSTM WND DMG 10 E NEW YORK MILLS 46.52N 95.16W
07/06/2014 OTTER TAIL MN PUBLIC
HORSE SHED BLOWN OVER. VIA FACEBOOK.
0145 AM TSTM WND DMG 5 SW CHAMBERLAIN 46.85N 94.80W
07/06/2014 HUBBARD MN PUBLIC
MULTIPLE TREES BLOWN DOWN ON THE EAST SIDE OF WOLF LAKE
0155 AM HAIL 5 ESE PELICAN RAPIDS 46.54N 95.99W
07/06/2014 E1.00 INCH OTTER TAIL MN PUBLIC
REPORTED AT STAR LAKE
0230 AM HAIL 10 SW HALLOCK 48.66N 97.10W
07/06/2014 E1.75 INCH KITTSON MN CO-OP OBSERVER
SEVERAL DENTS ON VEHICLE. TIME APPROXIMATE.
0240 AM HAIL STAR LAKE 46.53N 95.81W
07/06/2014 E0.75 INCH OTTER TAIL MN BROADCAST MEDIA
VIA VALLEY NEWS LIVE FACEBOOK. TIME ESTIMATED FROM RADAR.
0240 AM TSTM WND DMG SEBEKA 46.63N 95.09W
07/06/2014 WADENA MN CO-OP OBSERVER
TWO 8-INCH DIAMETER TREES DOWN. TIME APPROXIMATE.
0302 AM HAIL RUTLAND 46.05N 97.51W
07/06/2014 E1.00 INCH SARGENT ND TRAINED SPOTTER
PEA TO QUARTER SIZE.
0310 AM HAIL 3 SE CAYUGA 46.05N 97.34W
07/06/2014 E1.00 INCH SARGENT ND PUBLIC
0315 AM TSTM WND DMG 4 S WADENA 46.38N 95.13W
07/06/2014 WADENA MN EMERGENCY MNGR
REPORT OF A FEW TREES DOWN BETWEEN WADENA AND HEWITT
0340 AM HAIL 2 SE ELBOW LAKE 45.97N 95.95W
07/06/2014 E0.88 INCH GRANT MN PUBLIC
0355 AM HAIL 2 SE ERDAHL 45.97N 95.79W
07/06/2014 E1.00 INCH GRANT MN PUBLIC
&&
TGRAFENANearby
River Flood Warnings in Minnesota, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.